# SDR SWAA040889

- Difficulty date: March 25, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA FUSELAGE FRAMES CRACKED AT BS 492, STR 24R-STR 25R, AND BS 616, RBL 65, WL 202.  REPAIRED FRAMES PER ER AND SRM.
